# SDR 04FDEA00645

- Difficulty date: March 14, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 28,550 hours, 16,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Loose
- Location: Zone 500
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOARD FLAPS INDICATE ASYMMETRIC BETWEEN 2 DEG & 5 DEG ON RETRACTION AFTER LANDING.  REMOVED AND REPLACED NR 4 FLAP TRANSMISSION IAW MM 7-51-041-4, LEAK AND OPS CHECKS GOOD IAW MM 27-51-00 0-5.
